# SDR ASAA2015051211704

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,794 hours, 8,916 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, RECEIVED A SATCOM LOCKUP, ACFT GROUNDED. RAN CHECKLIST, SAT PROMPT BACK
